# SDR TWAA0013127

- Difficulty date: July 28, 2000
- Submitted: August 24, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON RIGHT O/B CHAIR TRACK AT STA 1120, 1136, 1153, 1158, 1180, 1212, AND 1242, BL-X54.  REPLACED CHAIR TRACK FROM STA 1031 TO 1303 AND SPLICED PER SRM 53-05, FIG 4F.
